# SDR IPXA09557707

- Difficulty date: October 7, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Bent
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO COMPARTMENT LT SIDE WALL SUPPORT STRUCTURE, ANGLE BRACKET IS BENT AT BS 1440, LBL 50, WL 183, COMMON TO STANCHION ASSY BOX BEAM.  REMOVED AND REPLACED BRACKET PER SOPM 20-50-01
